# SDR ASAA2013071795631

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,525 hours, 6,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Part number: 655281064
- Part serial: 6552810D07691
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 19,509 hours, 6,103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PACK TRIPPED.  ACCOMPLISHED QRH PROCEDURE IAW A PACK LIGHT.  RESET PACK LIGHT ILLUMINATED. TURNED PACK OFF IAW PROCEDURES AND CALLED MX CONTROL.  ACFT GROUNDED.  FAULT INITIALLY RESET AFTER THIRD ATTEMPT.  FAULT RETURNED AFTER RUNNING PACKS FOR 15 MINUTES. . REPLACED LT PACK COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-40-000-801 AND -400-801. FAULT REMAINS.  LIGHT NOW FLICKERS.  NO FAULTS ON CONTROLLER.  REPLACED LT PACK/TEMP CONTROLLER IAW AMM 21-61-20-000-801 AND -400-801.  PACK FAULT LIGHT ILLUMINATES AFTER OPERATING PACK FOR 30 MINUTES, AND WOULD NOT RESET.  NO FAULTS ON CONTROLLER. DURING LT PACK OPERATION NOTED PACK TEMPATURE NEVER EXCEEDED 27C. ALL LT PACK TEMPS NORMAL.  NOTED THAT AFTER APPROX 30 MIN PACK LIGHT ILLUM BUT PACK DID NOT SHUTDOWN. SWAPPED ACAUS IAW AMM 21-51-02-000-801 AND 21-51-02-400-801. RAN BOTH PACKS FOR APPROX AN HOUR WITH NO FAULTS NOTED.  SWAPPED ACAUS TO ORIGINAL POSITIONS IAW REF AMM. REPLACED LT ACAU IAW AMM 21-51-02-00-801 & 21-51-02-400-801.  PERFORMED M324 TEST IAW SAME WITH NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL.
